# SDR DALA2023102508772

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 86,690 hours, 39,605 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 PASSENGER DEPLOYED MASK AT 32ABC. CORRECTIVE ACTION: RESECURED PANEL PER A320 AMM 35-21. OK FOR SERVICE. (4281756)
